Medical Specialty >> Reproductive Medicine

Doctors Lounge - Reproductive Medicine Answers

Back to Reproductive Medicine Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/16/2017.

Forum Name: Fertility

Question: Did I have a miscarrage?


 Confused84 - Thu Jul 05, 2007 11:10 am

Im 22 year old female and I had claymdia a month ago. When I went to the doc's to be tested the gave another kind a pill(antibiotic) just incase it was some kind of bacteria. The name was really long and I can't remember it. I know when your on the pill and taking antibiotics you need to use xtra protection. But I had unprotected sex w/ my partner maybe a week after taking the pills. Then the test came back postive for claymidia. We we're treated and was told not to have sex for a week atleast. We waited 3 weeks and then had sex, but the next day after intercoure I started bleeding very heavy. It wasn't period b/c I just had one 2 weeks priore, and the smell very the blood smell, not a normal period. My symptoms felt like a period but sometimes more painful, my stomace wold make funny sounds. I bleed for one week. My friend said I must have had a miscarrage, I took a Preg-test and it came up negitive...You think I have a miscarriage or is there something else going on?
 Dr. Chan Lowe - Thu Jul 05, 2007 3:53 pm

User avatar It is difficult to say whether or not you had a miscarriage. It is technically possible although it sounds like you had more bleeding than would be expected for that far along. (This is not may area of expertise so I am not able to say this with certainty.)

It is also possible that the antibiotics altered the hormonal levels causing you to bleed again two weeks later.

If you continue to have irregular bleeding you should see your gynecologist.

Best wishes.
 Confused84 - Mon Jul 16, 2007 8:25 am

I know I should ge see my Doc, but as of right now I don't have any Health insurance and can't risk paying and arm and a leg for the Doc's bill.. But I did just have my regular period...But it only lasted about 3 days when it normally last a little longer. 1st was real heavy not normal for me and it just kind of quit..Im so comfused...Thank you very much for replying to my ealryer post...

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us